MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CHEMISTRY ENZYMATIC CREATININE_3 (ECRE3); ENZYMATIC METHOD, CREATININE

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CHEMISTRY ENZYMATIC CREATININE_3 (ECRE3); ENZYMATIC METHOD, CREATININE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Falsely depressed enzymatic creatinine_3 (ecre3) results were obtained on samples from two patients on an advia chemistry xpt system and considered discordant when compared to another replicate from the sample.There are no known reports of patient intervention or adverse health consequences due to the discordant depressed enzymatic creatinine_3 (ecre3) results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report falsely depressed enzymatic creatinine_3 (ecre3).Results were obtained on samples from two patients on an advia chemistry xpt system and considered discordant when compared to another replicate from the sample.The siemens application service engineer went to the customer site to troubleshoot and observed after changing to a new reagent pack and by checking the reagent (r1) there were some air bubbles on the top.It was noted the discordant lower results were obtained after changing to a new reagent pack.The customer was instructed to check very carefully a new reagent pack for air bubbles before processing patient samples.Siemens healthcare diagnostics is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2023-00278 on november 03, 2023.An outside united states (ous) customer contacted a siemens customer care center to report falsely depressed enzymatic creatinine_3 (ecre3) results were obtained on samples from two patients on an advia chemistry xpt system and considered discordant when compared to another replicate from the sample.November 08, 2023 additional information: the initial issue was reported as enzymatic creatinine 3 (ecre3 lot # 020) discordant results for patient samples using an advia chem xpt system (serial no: (b)(6).Siemens reviewed the available information in the complaint and the instrument data provided.The customer states that the issue is fixed by removing the bubbles in the reagent before loading.Based on the available information, the probable cause of the enzymatic creatinine 3 (ecre3 lot # 020) discordant results for patient samples is due to the bubble formation on the reagent which causes discordant results of ecre3, and issue is resolved by removing bubbles before loading.No further evaluation of the device is required.In section h6, the investigation finding and investigation conclusion codes were updated.

Brand Name
ADVIA CHEMISTRY ENZYMATIC CREATININE_3 (ECRE3)
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
333 coney st.
east walpole, MA 02032
7372808688
MDR Report Key18064530
Report Number1219913-2023-00278
Device Sequence Number15473148
Product Code JFY
UDI-Device Identifier00630414610962
UDI-Public00630414610962
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K212223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number11537235
Device Lot Number020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown